zbMATH — the first resource for mathematics

A coerciveness inequality for a class of nonelliptic operators of constant deficit. (English) Zbl 0237.35011

35E99 Partial differential equations and systems of partial differential equations with constant coefficients
35B45 A priori estimates in context of PDEs
35F05 Linear first-order PDEs
Full Text: DOI
[1] Agmon, S., The coerciveness problem for integro-differential forms, J. Analyse Math., 6, 183-223 (1958) · Zbl 0119.32302
[2] N. Aronszajn,On coercive integro-differential quadratic forms, Conference on Partial Differential Equations, Univ. of Kansas, Tech. Rep. No. 14 (1954), pp. 94-106.
[3] Courant, R.; Hilbert, D., Methods of Mathematical Physics (1962), New York: Interscience Publishers, New York · Zbl 0729.35001
[4] De Figueiredo, D. G., The coerciveness problem for forms over vector valued junctions, Comm. Pure Appl. Math., 16, 63-94 (1963) · Zbl 0136.09502
[5] Kato, T., Perturbation Theory for Linear Operators (1966), New York: Springer, New York · Zbl 0148.12601
[6] Lax, P. D.; Phillips, R. S., Scattering Theory (1967), New York: Academic Press, New York
[7] Miranda, C., Partial Differential Equations of Elliptic Type (1970), New York-Heidelberg-Berlin: Springer, New York-Heidelberg-Berlin · Zbl 0198.14101
[8] Schechter, M., Coerciveness of linear partial differential operators satisfying zero Dirichlet data, Comm. Pure Appl. Math., 11, 153-174 (1958) · Zbl 0101.31202
[9] Schulenberger, J. R.; Wilcox, C. H., Coerciveness inequalities for nonelliptic systems of partial differential equations, Ann. Mat. pura appl., 88, 229-306 (1971) · Zbl 0215.45302
[10] Schulenberger, J. R.; Wilcox, C. H., The limiting absorption principle and spectral theory for steady-state wave propagation in inhomogeneous anisotropic media, Arch. Rational Mech. Anal., 41, 46-65 (1971) · Zbl 0218.35054
[11] Schulenberger, J. R.; Wilcox, C. H., Completeness of the wave operators for perturbations of uniformly propagative systems, J. Functional Anal., 7, 447-474 (1971) · Zbl 0223.47007
[12] Smith, K. T., Inequalities for formally positive integro-differential forms, Bull. A.M.S., 67, 368-370 (1961) · Zbl 0103.07602
[13] Wilcox, C. H., Wave operators and asymptotic solutions of wave propagation problems of classical physics, Arch. Rational Mech. Anal., 22, 37-78 (1966) · Zbl 0159.14302
[14] Wilcox, C. H., Transient wave propagation in homogeneous anisotropic medai, Arch. Rational Mech. Anal., 37, 323-343 (1970) · Zbl 0201.43201
[15] C. H. Wilcox,Measurable eigenvalues for Hermitian matrix-valued polynomials, J. Math. Anal. Appl. (to appear). · Zbl 0223.35080
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.